# SDR DL72S961780

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT 1303 B/H STR CUTOUT LEFT SIDE INSIDE VERTICAL STABILIZER JUST ABOVE 'S' DUCT.  REPAIRED PER SRM 53-10-4.
